Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest Timehealsall

doxyclince 100mg 2x a day + bumps

Recommended Posts

Guest Timehealsall

So i have read that people who took antibiotics for too long developed these weird greyish bumps.

Well, i have just developed one on my nose ( i had one before going on doxy), and i was thinking maybe doxy caused this?

I want to stop taking doxy, but i dont know how i should stop it. Should i stop them cold turkey, or slowly ween off of them ( ia m taking 1x a day now).

Share this post


Link to post
Share on other sites
So i have read that people who took antibiotics for too long developed these weird greyish bumps.

Well, i have just developed one on my nose ( i had one before going on doxy), and i was thinking maybe doxy caused this?

I want to stop taking doxy, but i dont know how i should stop it. Should i stop them cold turkey, or slowly ween off of them ( ia m taking 1x a day now).

I was on doxy 200mg for YEARS and never experienced any grey bumps, or anything of that kind. If it is a concern I would have your derm take a look at them.

Also, you should definitely ween yourself off if you want to stop taking them. When I was switching from doxy to dorxy the derm had me down to 100mg a day for 4 weeks before the switch. So I think taking 1 a day for a few weeks before you quit would be wise.

Share this post


Link to post
Share on other sites
Guest Timehealsall

im now taking it every other 2 days before i stop completely.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×